Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 28, 2012, 10:16 AM CDT. It took effect at Apr 28, 2012, 8:00 PM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 10:16 AM CDT (15:16 UTC)
- In effect from
- Apr 28, 2012, 8:00 PM CDT
- Expired
- Apr 30, 2012, 3:25 AM CDT
- In force
- 31 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
689 WHCA72 TJSJ 281516 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1116 AM AST SAT APR 28 2012 ...FRESH WINDS GENERATE HAZARDOUS SEAS... .INCREASING WINDS FROM THE EAST WILL CAUSE SEAS TO RISE TO 7 FEET IN THE OUTER ATLANTIC WATERS AND THE NORTHERN PORTION OF THE ANEGADA PASSAGE. AMZ710-282330- /O.NEW.TJSJ.SC.Y.0028.120428T2200Z-120501T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1116 AM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST TUESDAY. * WINDS...UP TO 21 KNOTS WITH HIGHER GUSTS THROUGH MONDAY NIGHT. * WAVES/SEAS...SEAS RISING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-282330- /O.NEW.TJSJ.SC.Y.0028.120429T0400Z-120501T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1116 AM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST TUESDAY. * WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS THROUGH MONDAY NIGHT. * WAVES/SEAS...SEAS RISING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-282330- /O.NEW.TJSJ.SC.Y.0028.120429T0400Z-120430T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1116 AM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM AST MONDAY. * WINDS...UP TO 21 KNOTS WITH HIGHER GUSTS THROUGH MONDAY. * WAVES/SEAS...SEAS RISING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
638 WHCA72 TJSJ 282056 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 456 PM AST SAT APR 28 2012 ...HAZARDOUS SEAS EXPECTED TONIGHT THROUGH EARLY MONDAY. .EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-290500- /O.EXT.TJSJ.SC.Y.0028.120429T0100Z-120430T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 456 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM AST MONDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-290500- /O.EXT.TJSJ.SC.Y.0028.120429T0700Z-120430T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 456 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO 3 AM AST MONDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHCA72 TJSJ 290238 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1038 PM AST SAT APR 28 2012 ...HAZARDOUS SEAS EXPECTED TONIGHT THROUGH EARLY MONDAY. .EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291045- /O.CAN.TJSJ.SC.Y.0028.000000T0000Z-120430T0700Z/ /O.NEW.TJSJ.SC.Y.0029.120429T1000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291045- /O.EXB.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291045- /O.EXB.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY NIGHT. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291045- /O.EXT.TJSJ.SC.Y.0028.120429T1000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
571 WHCA72 TJSJ 290833 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291645- /O.CON.TJSJ.SC.Y.0029.120429T1000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291645- /O.CON.TJSJ.SC.Y.0028.120429T1000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291645- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291645- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHCA72 TJSJ 291122 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 721 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .WINDS ACROSS AN EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291945- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291945- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291945- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291945- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHCA72 TJSJ 291431 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1031 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-292245- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-292245- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-292245- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-292245- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHCA72 TJSJ 292016 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 PM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL MAINTAIN ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-300430- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-300430- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-300400- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHCA72 TJSJ 300235 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1035 PM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL MAINTAIN ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-301000- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-301000- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-300400- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHCA72 TJSJ 300825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST MON APR 30 2012 ...ALTHOUGH MARINE CONDITIONS WILL REMAIN ROUGH...SEVEN FOOT SEAS ARE NO LONGER EXPECTED... AMZ710-722-300930- /O.CAN.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 425 AM AST MON APR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ715-725-732-741-300930- /O.CAN.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 425 AM AST MON APR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 3:27 AM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, Apr 28, 3:27 AM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 427 AM AST SAT APR 28 2012 .SYNOPSIS...UPPER RIDGE WILL REMAIN IN CONTROL OF THE REGION THROUGH SUN THEN FLATTEN ON MONDAY AS UPPER TROUGH ACROSS THE YUCATAN CHANNEL LIFTS OVER RIDGE AXIS. FRESH TRADE WINDS WILL PREVAIL INTO MID NEXT WEEK. && .DISCUSSION...ISOLATED LIGHT SHOWERS BRUSHED THE NORTHERN COAST OF PUERTO RICO THROUGH THE OVERNIGHT HOURS WITHOUT GENERATING ANY SIGNIFICANT RAINFALL ACCUMULATIONS. MORE OF THESE SHOWERS COULD MOVE ON SHORE AND AFFECT THE NORTHEAST COASTAL REGION THROUGH MID MORNING. MOSTLY SUNNY CONDITIONS WILL PREVAIL FOR THE MOST PART OF THE MORNING HOURS. SATELLITE IMAGES ARE SHOWING AN AREA OF LOW LEVEL MOISTURE NOW LOCATED OVER THE ANEGADA PASSAGE. THIS ARE IS EXPECTED TO MOVE ACROSS THE USVI BEFORE MID MORNING...GENERATING A FEW PASSING SHOWERS ACROSS THE LOCAL ISLANDS. THIS MOISTURE AREA WILL BE MOVING ACROSS THE ISLAND OF PUERTO RICO BEFORE NOON. LINGERING MOISTURE IN COMBINATION WITH DIURNAL HEATING AND SEA BREEZE WILL GENERATE ISOLATED TO LOCALLY SCATTERED SHOWERS OVER THE WEST AND SOUTHWEST PORTIONS OF PUERTO RICO. UPPER TROUGH ACROSS THE YUCATAN CHANNEL IS FORECAST TO LIFT SLOWLY TO THE NORTHEAST OVER THE NEXT 72 HRS WITH UPPER RIDGE WEAKENING ON MONDAY. THIS WILL ALLOW FOR DEEP LAYER INSTABILITY TO INCREASE AND THEREFORE BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. && .AVIATION...VFR CONDITIONS WILL CONTINUE ACROSS ALL TAF SITES THROUGH AT LEAST 28/18Z. BETWEEN 28/18Z-28/22Z...PERIODS OF MVFR CONDITIONS WITH MOUNTAIN OBSCURATION CAN BE EXPECTED OVER TJMZ SHRA/TSRA. WINDS WILL BE MAINLY EAST AT 10 TO 15 KNOTS WITH HIGHER GUSTS IN COASTAL AREAS. && .MARINE...WINDS WILL REMAIN IN THE 15-20 KT TODAY AND SLIGHTLY INCREASING ON SATURDAY NIGHT. SMALL CRAFT EXERCISE CAUTION WILL PREVAIL THROUGH MONDAY WITH MARGINAL SMALL CRAFT ADVISORY CONDITIONS POSSIBLE SATURDAY NIGHT AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 86 76 86 76 / 20 20 20 10 STT 79 77 79 77 / 20 40 40 10 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 71/10
Hazardous weather outlook, Apr 28, 3:55 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 455 AM AST SAT APR 28 2012 AMZ710>745-PRZ001>013-290900- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 455 AM AST SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-290900- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 455 AM AST SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.